MathSciNet Relay Station
MathSciNet bibliographic data
MR2336065 (2008h:92052) 92D15 (60J80 60J85 60K37)
Pfaffelhuber, P.; Studeny, A. Approximating genealogies for partially linked neutral loci under a selective sweep. J. Math. Biol. 55 (2007), no. 3, 299–330.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement